Adaptive control of robotic manipulators with unified motion constraints

Li, Mingming, Li, Yanan, Ge, Shuzhi Sam and Lee, Tong Heng (2016) Adaptive control of robotic manipulators with unified motion constraints. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (1). pp. 184-194. ISSN 2168-2216

[img] PDF - Accepted Version
Download (984kB)

Abstract

In this paper, we present an adaptive control of robotic manipulators with parametric uncertainties and motion constraints. Position and velocity constraints are considered and they are unified and converted into the constraint of the nominal input. An adaptive neural network control is developed to achieve trajectory tracking, while the problems of motion constraints are addressed by considering the saturation effect of the nominal input. The uniform boundedness of all closed-loop signals is verified through Lyapunov analysis. Simulation and experiment results on a 2 DOF robotic manipulator demonstrate the effectiveness of the proposed method.

Item Type: Article
Additional Information: (c)2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Depositing User: Yanan Li
Date Deposited: 14 Dec 2017 16:54
Last Modified: 14 Dec 2017 16:54
URI: http://sro.sussex.ac.uk/id/eprint/72068

View download statistics for this item

📧 Request an update